Michael says I don’t look so good

What do you think?

Cellular phone self-portrait, taken in the bathroom five minutes after he made that remark. The picture makes my eyes look green. They’re blue.

Thanks to the Fentanyl, for about 36 hours now I haven’t slept for more than a few minutes at a time. I may call Dr. Easley tomorrow on Monday and ask if there’s anything to be done, but I think I’ll just have to wait this out. Side effects usually go away within a few days of starting a new medicine, right?

But it is taking care of the pain quite nicely.

The pains of opium

I mentioned that Dr. Easley had raised my Fentanyl dose, since the previous one wasn’t doing much for my headache. He quadrupled it actually: 50 micrograms an hour as opposed to 12. My head hardly hurts at all now.

However, tired as I am, I cannot get to sleep. I thrashed around in bed all night long. I would just get to the point of slipping under, then suddenly I was wide awake again. I recall that the same thing happened when I started taking MS Contin (morphine) early this year. God knows how long it’ll last. I hope I’ll get used to it eventually.

Ironically, the reason I asked Dr. Easley to put me back on Fentanyl was because my head hurt so bad that I couldn’t get to sleep at night.